Previous |  Up |  Next

Article

References:
[1] $D$-Rang einer abelschen Gruppe. Časopis Pěst. Mat. 82 (1957), 314–334, MR 19#1158. (Czech) MR 0092785 | Zbl 0101.26403
[2] Die Endomorphismenringe abelscher Gruppen und die Darstellung von Ringen durch Matrizenringe. Czechoslovak Math. J. 7/82 (1957), 485–523, MR 20#901. MR 0094383 | Zbl 0093.02902
[3] A note on the theory of divisible abelian groups. Czechoslovak Math. J. 8/83 (1958), 54–61, MR 20#1707. (Russian) MR 0095201 | Zbl 0082.02603
[4] Some relations among the generating systems of abelian groups. Czechoslovak Math. J. 9/84 (1959), 161–171, MR 22#67. (Russian) MR 0109179
[5] On a problem of Mazur and Ulam about irreducible generating systems in groups. Colloq. Math. 7 (1960), 171–176, MR 22#2640. MR 0111779 | Zbl 0104.02502
[6] A note on a problem concerning the Frattini subgroups. Časopis Pěst. Mat. 85 (1960), 87–90, MR 22#5675. (Czech) MR 0114857
[7] The Frattini subgroups of abelian groups. Czechoslovak Math. J. 10/85 (1960), 1–16, MR 22#5676. MR 0114858 | Zbl 0093.02801
[8] On cyclic groups. Czechoslovak Math. J. 10/85 (1960), 244–254, MR 22#8054. MR 0117272 | Zbl 0166.28603
[9] The Frattini subgroup of a direct product of groups (with V. Kořínek). Czechoslovak Math. J. 10/85 (1960), 350–358, MR 23#A217. MR 0122885
[10] On a characterization of primary abelian groups of bounded order. J. London Math. Soc. 36 (1961), 139–144, MR 23#A929. MR 0123604 | Zbl 0104.02601
[11] A note on pseudocongruent matrices. Czechoslovak Math. J. 12/87 (1962), 104–109, MR 25#5076. MR 0141679 | Zbl 0105.26203
[12] On the dependence relation over abelian groups. Publ. Math. Debrecen 9 (1962), 75–80, MR 26#5056. MR 0147541
[13] General algebraic dependence relations. Publ. Math. Debrecen 9 (1962), 324–355, MR 27#81. MR 0150078 | Zbl 0119.01602
[14] A generalization of dependence relations. Proceedings of the Colloq. on abelian groups, Tihany, 1963, 49–50, MR 29#5770. MR 0168508
[15] A note on powers of a group. Acta Sci. Math (Szeged) 25 (1964), 177–178, MR 30#1184. MR 0170950 | Zbl 0136.37902
[16] The role of the “finite character property” in the theory of dependence. Comment. Math. Univ. Carolinae 6 (1965), 97–104, MR 30#4706. MR 0174505 | Zbl 0163.01305
[17] Axiomatic treatment of bases in arbitrary sets. Czechoslovak Math. J. 15/90 (1965), 554–564, MR 32#4060. MR 0186601 | Zbl 0163.01304
[18] General algebraic dependence structures and some applications. Colloq. Math. 14 (1966), 265–273, MR 32#1146. MR 0183666 | Zbl 0136.26302
[19] Dependence over modules. Czechoslovak Math. J. 16/91 (1966), 137–157, MR 32#7602. MR 0190188 | Zbl 0139.26101
[20] Algebraic dependence sctructures. Z. Math. Logik Grundlagen Math. 12 (1966), 345–377, MR 35#5377. DOI 10.1002/malq.19660120130 | MR 0214527
[21] The concept of rank and some related questions in the theory of modules. Comment. Math. Univ. Carolinae 8 (1967), 39–47, MR 35#1627. MR 0210741 | Zbl 0154.03002
[22] A remark to a paper of Gh. Pic. Czechoslovak Math. J. 17/92 (1967), 467–468, MR 36#6483. MR 0223435 | Zbl 0189.31201
[23] On a family of simple ordered groups. J. Austral. Math. Soc. 8 (1968), 591–608, MR 37#3978. DOI 10.1017/S1446788700006261 | MR 0228397 | Zbl 0165.34502
[24] The structure of torsion-free rings. Comment. Math. Univ. Carolinae 9 (1968), 41–46, MR 38#189. MR 0231861 | Zbl 0169.05002
[25] Distinguished submodules. J. Austral. Math. Soc. 8 (1968), 661-670, MR 37#4109. MR 0237559 | Zbl 0169.05101
[26] The concept of a torsion module. Amer. Math. Monthly 75 (1968), 973–976, MR 39#5621. DOI 10.2307/2315534 | MR 0244306 | Zbl 0182.36802
[27] Distinguished sets of ideals of a ring. Czechoslovak Math. J. 18/93 (1968), 560–567, MR 38#5840. MR 0228529 | Zbl 0164.34801
[28] Rank theory of modules. Fund. Math. 64 (1969), 313–324, MR 40#178. MR 0246909 | Zbl 0192.38001
[29] Matrix representation of torsion-free rings. Czechoslovak Math. J. 19/94 (1969), 284–298, MR 39#6918. MR 0245612 | Zbl 0182.36902
[30] Universal algebra representation of regular $GA$-dependence structures. Bull. Acad. Polon. Sci. 17 (1969), 203–206, MR 41#132. MR 0255470 | Zbl 0181.31502
[31] Semigroups with few endomorphisms (with B. H. Neumann). J. Austral. Math. Soc 10 (1969), 162–168, MR 39#7012. MR 0245706
[32] Lattice representation of general algebraic dependence. Math. Systems Theory 4 (1969), 289–299, MR 40#5521. MR 0252300 | Zbl 0199.32401
[33] Remarks on V. P. Elizarov’s article “Two properties of associative rings”. Math. Zametki 6 (1969), 541–544, MR 41#1882. (Russian) MR 0257231 | Zbl 0195.32503
[34] Structure of perfect rings. Bull. Austral. Math. Soc. 2 (1970), 117–124, MR 41#3523. DOI 10.1017/S0004972700041666 | MR 0258878 | Zbl 0179.06004
[35] A characterization of perfect rings. Pacific J. Math. 33 (1970), 79–88, MR 41#6907. DOI 10.2140/pjm.1970.33.79 | MR 0262297 | Zbl 0209.07201
[36] A class of perfect rings. Can. J. Math. 22 (1970), 822–826, MR 41#8464. DOI 10.4153/CJM-1970-092-1 | MR 0263865 | Zbl 0209.07202
[37] Lattice formulation of general algebraic dependence. Czechoslovak Math. J. 20/95 (1970), MR 42#2992. MR 0268093 | Zbl 0247.06006
[38] Matrix rings as injective hulls of torsion-free tidy rings. Math. Čas. Sloven. Akad. Vied 21 (1971), 7, Carleton Math. Series No. 64; MR 51#3221.
[39] Tree-like matrix rings. Fund. Math. 72 (1971), 155–163, MR 64#1838. MR 0302694 | Zbl 0221.16016
[40] Anneaux balances (with C. M. Ringel). C. R. Acad. Sc. Paris 272 (1971), 1555–1558, MR 42#1695. MR 0284469
[41] A class of balanced non-uniserial rings (with C. M. Ringel). Mat. Ann. 195 (1972), 279–297, MR 49#7319. MR 0342573
[42] Rank of a module. Proceedings of Can. Math. Congress Meeting (1971), 55–76, MR 52#3240. MR 0382355 | Zbl 0362.16014
[43] Balanced rings (with C. M. Ringel). Lectures Notes in Math. No. 246, Springer-Verlag, 1972, pp. 73–143, MR 49#5099. MR 0340344
[44] Rings with the double centralizer property (with C. M. Ringel). J. of Algebra 22 (1972), 480–501, MR 46#5384. MR 0306258
[45] Balanced local rings with commutative residue field (with C. M. Ringel). Bull. Amer. Math. Soc 195 (1972), 279–391, MR 50#9964. MR 0357496
[46] The structure of balanced rings (with C. M. Ringel). Proc. London Math. Soc. 26 (1973), 446–462, MR 47#3447. MR 0314898
[47] Exceptional rings (with C. M. Ringel). Proceedings of Ring Theory Conference, Keszthely, Hungary, 1971, pp. 167–171, MR 51#12927. MR 0376752
[48] Decomposition of modules over ring uniserial rings (with C. M. Ringel). Math. Z. 192 (1972), 207–230, MR 47#6774.
[49] Représentations indecomposables des algébres (with C. M. Ringel). C. R. Acad. Sc. Paris 276 (1973), 1393–1396, MR 47#5054.
[50] Sur la conjecture de Brauer-Thrall (with C. M. Ringel). C. R. Acad. Sc. Paris 276 (1973), 1441–1442, MR 48#338. MR 0321973
[51] A construction of rings whose injective hulls allow a ring structure (with C. M. Ringel). J. of Austral. Soc. 16 (1973), 7–13, MR 48#6171. DOI 10.1017/S1446788700013860 | MR 0327829
[52] Représentations des graphes valués (with C. M. Ringel). C. R. Acad. Sc. Paris 278 (1974), 537–540, MR 50#9973. MR 0357505
[53] On algebras of finite representation type (with C. M. Ringel). J. Algebra 33 (1975), 306–394, MR 50#9974. MR 0357506
[54] Coxeter functors and representation theory. Sém. Alg. Univ. Paris (1974), 1707–1722, MR 53#537. MR 0396675
[55] Filtered vector spaces. Séminaire P. Dubreil, Paris (1974/75), 501–506, MR 53#8150.
[56] Idemcomposable representations of graphs and algebras (with C. M. Ringel). Memoirs Amer. Math. Soc. Providence 173 (1976), MR 52#8193 and MR 56#5657.
[57] Normal forms of real matrices with respect to complex similarity (with C. M. Ringel). Linear Algebra and Appl. 17 (1977), 107–124, MR 57#12552. DOI 10.1016/0024-3795(77)90031-3 | MR 0472864
[58] The representations of tame hereditary algebras (with C. M. Ringel). Repr. theory of Algebras, Proc. of Philadelphia Conf. 1976, MR 58#11021, Marcel Dekker, 1978, pp. 329–353. MR 0491824
[59] Real subspaces of a quaternion vector space (with C. M. Ringel). Can. J. Math. 30 (1978), 1228–1242, MR 80a:15033. MR 0511559
[60] On classification of torsion-free abelian groups of finite rank. Symposia Math. Ist. Nat. Alta Mat., Rome 23 (1979), 181–188, MR 81g:20102. MR 0565605 | Zbl 0427.20046
[61] A module thoeretical interpretation of properties of the root systems (with C. M. Ringel). Ring Theory, Proc. of Antwerp Conf. 1978, Marcel Dekker 51 (1979), 435–451, MR 82d:16025. MR 0563306
[62] The preprojective algebra of a modulated graph (with C. M. Ringel). Repr. Theory of Algebras, MR 83c:16022, Proc. of Ottawa Conf., 1979, pp. 801–816.
[63] A remark on normal forms of matrices (with C. M. Ringel). Linear Algebra and Appl. 30 (1980), 109–114, MR 82f:15007. DOI 10.1016/0024-3795(80)90186-X | MR 0568783
[64] Structure des treillis lineaires libres, Séminaire d’Algébre P. Dubreil et M.-P. Malliavin, Paris 1979. Springer Lecture Notes 795, 10–34, MR 81m:06019.
[65] Perfect elements in the free modular lattices (with C. M. Ringel). Math. Ann. 247 (1980), 95–100, MR 82k:06009. MR 0568199
[66] Eigenvalue of Coxeter transformatins and the Gelfand-Kirillov dimension of the preprojective algebras (with C. M. Ringel). Proc. Amer. Math. Soc. 83 (1981), 228–232, MR 83c:15007. MR 0624903
[67] The regular representations of the tame hereditary algebras, Sémianire d’Algébre P. Dubreil et Marie-Paule Malliavin, Paris 1982. Springer Lecture Notes 1029, 120–133, MR 85j:16040. MR 0732473
[68] A class of bounded hereditary noetherian domains (with C. M. Ringel). J. Algebra 92 (1985), 311-321, MR 86h:16021. MR 0778451
[69] On modular representations of $A_4$ (with C. M. Ringel). J. of Algebra 123 (1989), 506–522.
[70] Quasi-hereditary algebras (with C. M. Ringel). Illinois J. Math. 33 (1989), 280–291. MR 0987824
[71] A construction for quasi-hereditary algebras (with C. M. Ringel). Comp. Math. 70 (1989), 155–175. MR 0996325
[72] Auslander algebras as quasi-hereditary algebras (with C. M. Ringel). J. London Math. Soc. 39 (1989), 457–466. MR 1002457
[73] Every semiprimary ring is the endomorphism ring of a projective module over a quasi-hereditary ring (with C. M. Ringel). Proc. Amer. Math. Soc. 107 (1989), 1–5, MR 89m:16033. MR 0943793
[74] The dimension of a quasi-hereditary algebra (with C. M. Ringel). Banach Centre publ., Warsaw 26 (1990), 263–271. MR 1171236
[75] The hereditary measure of an algebra. Bull. Austral. Math. Soc. 40 (1989), 189–197. DOI 10.1017/S0004972700004299 | MR 1012827
[76] Filtrations of right ideals related to projectivity of left ideals (with C. M. Ringel). Séminaire d’Algébre, Paris 1989, Springer Lecture Notes 1404, pp. 95–107. MR 1035221
[77] The index of a tower of semi-simple algebras (with C. M. Ringel). C. R. Math. Rep. Acad. Sci. Canada 12 (1990), 171–175. MR 1077484
[78] The Hochschild cocycle of a long exact sequence (with C. M. Ringel). Tsukuba J. Math. 14 (1990), 489–496. MR 1085213
[79] Canonical forms of pairs of complex matrices (with C. M. Ringel). Linear Algebra and Appl. 147 (1991), 387–410. MR 1088670
[80] Neat algebras (with I. Ágoston and T. Wakamatsu). Comm. in Algebra 19 (1991), 433–442. DOI 10.1080/00927879108824147
[81] Towers of semi-simple algebras (with C. M. Ringel). Funct. Analysis 102 (1991), 35–46. DOI 10.1016/0022-1236(91)90134-Q | MR 1138836
[82] Pairs of semi-simple algebras. Representation of Algebras, London Math. Soc. Series 168, Cambridge Univ. Press, 1992, pp. 185–199. Zbl 0766.16008
[83] The module theoretical approach to quasi-hereditary algebras (with C. M. Ringel). Representation of Algebras, London Math. Soc. Notes Series 168, Cambridge Univ. Press, 1992, pp. 200–224. MR 1211481
[1] Representations of valued graphs. ISBN 2-7606-0503; MR 82k:16037, Les Presses de l’Université de Montréal, 1980, pp. 199. MR 0586769 | Zbl 0478.16026
[2] An introduction to diagrammatical methods in representation theory. MR 83d:16030, Universität Essen Lecture Notes, 1981, pp. 203. MR 0644142 | Zbl 0475.16013
Partner of
EuDML logo